The limit sets of two-dimensional unstable manifolds in three-dimensional systems of differential equations
Differencialʹnye uravneniâ, Tome 9 (1973) no. 6, pp. 1068-1072 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DE_1973_9_6_a8,
     author = {S. Yu. Pilyugin},
     title = {The limit sets of two-dimensional unstable manifolds in three-dimensional systems of differential equations},
     journal = {Differencialʹnye uravneni\^a},
     pages = {1068--1072},
     year = {1973},
     volume = {9},
     number = {6},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DE_1973_9_6_a8/}
}
TY  - JOUR
AU  - S. Yu. Pilyugin
TI  - The limit sets of two-dimensional unstable manifolds in three-dimensional systems of differential equations
JO  - Differencialʹnye uravneniâ
PY  - 1973
SP  - 1068
EP  - 1072
VL  - 9
IS  - 6
UR  - http://geodesic.mathdoc.fr/item/DE_1973_9_6_a8/
LA  - ru
ID  - DE_1973_9_6_a8
ER  - 
%0 Journal Article
%A S. Yu. Pilyugin
%T The limit sets of two-dimensional unstable manifolds in three-dimensional systems of differential equations
%J Differencialʹnye uravneniâ
%D 1973
%P 1068-1072
%V 9
%N 6
%U http://geodesic.mathdoc.fr/item/DE_1973_9_6_a8/
%G ru
%F DE_1973_9_6_a8
S. Yu. Pilyugin. The limit sets of two-dimensional unstable manifolds in three-dimensional systems of differential equations. Differencialʹnye uravneniâ, Tome 9 (1973) no. 6, pp. 1068-1072. http://geodesic.mathdoc.fr/item/DE_1973_9_6_a8/